Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Čebyšev subspaces of finite dimension in $ L\sb{1}$


Author: R. R. Phelps
Journal: Proc. Amer. Math. Soc. 17 (1966), 646-652
MSC: Primary 46.35; Secondary 41.00
MathSciNet review: 0194882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35, 41.00

Retrieve articles in all journals with MSC: 46.35, 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0194882-9
Article copyright: © Copyright 1966 American Mathematical Society